I am a 53 yo w/f ex-smoker. Any small bump or scrape I receive to the back of my hands results in an ugly bruise for several days. Is this just age or can I do something to strengthen the skin on the backs of my hands.
The hand bruises easily :(
1.Are you using any medicines like corticosteroids?
2. Has there been any loss or gain of weight any mood changes
menstural changes skin changes , changes in bowel habbits ,
appetite , cold intolerance , fatigue ?
3. Do you suffer from palpitations , nervousness , overcosciousness ,at times unkown fear or any other obssesive thoughts .
4. Do you indulge in unafe sex or have ever been exposed to STD ?
5. Any unkown fevers , rashes , bleedings from nose or gut ?
6. previous phsical examination ?
7. Menopause ?
These questions must be answered before any opinion can be given. Senile purpura is common after sixty years...
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.